# SDR K11A2020022633102

- Difficulty date: January 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 71,377 hours, 48,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON UPPER SKIN T/E FASTENER HOLE @ RSS 270 ON R/H WING
